Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maninblack

Advice needed

Recommended Posts

Hey guys..so I started taking Decutan during around Mid January so its been 3 months..

To be honest I am seeing a slight improvement though I expected to see much more in 3 months..could it be that it will start working soon? i have a few points to make though

1) I have very mild acne and the dermatologist told me that I don't even need such strong medication to get rid of my acne..I take 30 mg a day at the moment

2) I get worried when I read all the side effects that can affect the Liver, Heart, Eyes etc..thats the reason why I want to stop. So far the only side effects i've experience are really dry lips and peeling skin

3) I also use Uriage face wash and moisturizer

Questions:

1) so would it be worse if I stopped now or should I just continue? my other dermatologist told me to continue the course for another 5 months(in March) meaning I'll need to stop in July. should I stop, wait a bit and try something more mild as treatment or should I continue?

2) Sometimes my face is really clear, the next 2 days it becomes quite red..what am I doing wrong?

3) Is 30 mg a day enough to cause liver problems? I dont drink any alcohol since I know it will only make things worse

Sorry about the really long post but thanks for any replies/help in advance, cheers ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×